# SDR DLL17951345

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Corroded
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, Z CHANNEL AT STA 1809 STR 24 FOUND TO BE CORRODED.  REMOVED Z ANGLE FROM STR 44 TO 22, CUT AND DRILLED NEW Z ANGLE AND SPLICE DOUBLER, INSTALLED PER SRM 53-11-00 FIG 848.
